# SDR USAASB99062

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 10c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE FLOOR PROXIMITY IDENTIFIER LIGHT ON SEAT 10C END BAY INOPERATIVE. MAINTENANCE REPLACED DEFECTIVE WIRE SLICES T END BAY ON SEAT 10C. OPERATIONAL CHECK GOOD.  (M)
